The University of Southampton
University of Southampton Institutional Repository

Mathematical methods relevant to the study of wound healing.

Mathematical methods relevant to the study of wound healing.
Mathematical methods relevant to the study of wound healing.
Over recent years there has been a growing interest in the application of mathematical techniques and methods to improve understanding of clinical problems. Mathematical methods permit accurate description and quantification of observations and processes. Wound healing is a clinical problem that needs support in order to improve management and understanding of the mechanisms that may disarrange healing processes. This article attempts to provide an overview of currently available methods that have a direct relevance to the management of lower extremity wounds. Mathematics can provide valuable assistance and insight to clinical understanding, but only if applied correctly. It is hoped that examples of good practice will promote the utilization of this versatile tool.
mathematical modeling methods
1534-7346
220-228
Schley, David
0d9ab113-6fb8-4d48-8c32-0241e41e5570
Schley, David
0d9ab113-6fb8-4d48-8c32-0241e41e5570

Schley, David (2002) Mathematical methods relevant to the study of wound healing. The International Journal of Lower Extremity Wounds, 1 (4), 220-228. (doi:10.1177/1534734602239562).

Record type: Article

Abstract

Over recent years there has been a growing interest in the application of mathematical techniques and methods to improve understanding of clinical problems. Mathematical methods permit accurate description and quantification of observations and processes. Wound healing is a clinical problem that needs support in order to improve management and understanding of the mechanisms that may disarrange healing processes. This article attempts to provide an overview of currently available methods that have a direct relevance to the management of lower extremity wounds. Mathematics can provide valuable assistance and insight to clinical understanding, but only if applied correctly. It is hoped that examples of good practice will promote the utilization of this versatile tool.

This record has no associated files available for download.

More information

Published date: 2002
Keywords: mathematical modeling methods

Identifiers

Local EPrints ID: 29286
URI: http://eprints.soton.ac.uk/id/eprint/29286
ISSN: 1534-7346
PURE UUID: 10f4d3af-67ab-4cb9-878d-5eee46bce3b5

Catalogue record

Date deposited: 12 May 2006
Last modified: 11 Dec 2021 15:12

Export record

Altmetrics

Contributors

Author: David Schley

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×